# SDR ASAA2017021719860

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 4,013 hours, 1,334 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Shorted
- Location: Aux Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUX PITOT LIGHT ILLUMINATED AFTER START.  ACFT GROUNDED. VERIFIED DIRECT SHORT PIN TO CASE. REPLACED ALTERNATE PITOT PROBE IAW AMM 34-11-01. OPS AND LEAK CHECKED GOOD. AUX PITOT HEAT CIRCUIT BREAKER REMAINS CLOSED.
